# SDR REXA2019060470772

- Difficulty date: March 27, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670320401
- Condition: Corroded
- Location: Bs 322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON PROTECTION PLATE SUPPORT IN STA. FS= 322 BETWEEN 41RBL TO 4RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)   LEVEL CORROSION 2; PROTECTION PLATE SUPPORT IN STA. FS= 322 BETWEEN 41 RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 PAR. 6
